# SDR FDEA202207011725

- Difficulty date: July 1, 2022
- Submitted: July 14, 2022
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300*
- Aircraft serial: 611
- Aircraft time: 59,966 hours, 27,290 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Spoiler
- Part number: A5777101000600
- Part serial: TS0551
- Condition: Delaminated
- Location: Zone 600
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING - #5 SPOILER CENTER I/B HINGE ARM O/B SIDE FOUND DELAMINATION   (AREA: 60MM*30MM, DEPTH: 1.59MM) AND CENTER O/B HINGE ARM O/B SIDE FOUND   DELAMINATION (AREA: 40MM*30MM, DEPTH:1.54MM) REPAIRED THE RH WING #5 SPOILER CENTER I/B &O/B HINGE ARM O/B SIDE DELAMINATION   PER EA:6-5750-T0369245 P1 & SB:A300-57-6082 R03 FIGURE 2 SHEET 2 & 4 AND FIGURE 5. TITLE:   WING - FLIGHT SURFACES - RH 5# SPOILER CENTER HINGE ARMS OUTSIDE SURFACES   DELAMINATION . THE REPAIR CATEGORY "A",   MAJOR REPAIR IAW FEDEX GMM 6-2-100.
